| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -8.00/1.0/054 (sphere/cylinder/axis) was implanted into the patients eye.Excessive vault was observed.The lens remains implanted.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search no similar complaint event(s) within associated lots were found.Claim#: (b)(4).